# SDR NACA2024031900001

- Difficulty date: March 19, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,459 hours, 15,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 3987799
- Part serial: 4427
- Condition: Failed
- Location: Equip Overheat
- Part time: 7,821 hours, 2,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FWD EQUIP OVHT SYSTEM IS IN STANDBY PER QRH. REMOVED AND REPLACED MODULATING AND SHUTOFF VALVE OPS CHECK GOOD IAW AMM 21-58-00. REPLACED K336 RELAY PER WDM 21-58-12 OPS CHECK GOOD
